Doctor insights on:
For the last few months, I've been switching bp medications due to side effects --Prinivil gave me heart palpitations; Amlodopine caused severe insomnia. And now Valsartan is causing insomnia too. Any advice on how to deal with this? Switch again?
Diovan (valsartan): In the us, uk and australia, valsartan is marketed by novartis under the trade name diovan. In pakistan, it is marketed by efroze under the trade name angiotan. In india, it is marketed by cipla under the trade name valtan and by torrent pharmaceuticals under the trade name valzaar. In egypt and in france, it is marketed by novartis under the name of tareg. In ukraine, it is marketed by ????? ????. ...Read more
Side effects: Any medicine that you take has side effects and Diovan (valsartan) has a very good side effect profile. When you take any medicine to lower your blood pressure you may feel a little sluggish at first until your body gets used to the lower blood pressure. Since you didn't mention what the side effects are, you should discuss with your physician. ...Read more